Weaker forms of the Menger property in bitopological spaces

Eysen A. E., ÖZÇAĞ S.

QUAESTIONES MATHEMATICAE, vol.41, no.7, pp.877-888, 2018 (SCI-Expanded) identifier identifier

  • Publication Type: Article / Article
  • Volume: 41 Issue: 7
  • Publication Date: 2018
  • Doi Number: 10.2989/16073606.2017.1415996
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), Scopus
  • Page Numbers: pp.877-888
  • Hacettepe University Affiliated: Yes


In this paper we continue previous investigations on the weaker forms of the Menger property in bitopological spaces. We introduce weakly Menger property and study some topological properties of almost and weakly Menger bitopological spaces. We also consider the almost Hurewicz spaces in a bitopological context.